Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Linear fractional maps and Jordan algebras


Author: Kym S. Watson
Journal: Proc. Amer. Math. Soc. 74 (1979), 35-38
MSC: Primary 17C99
DOI: https://doi.org/10.1090/S0002-9939-1979-0521869-5
MathSciNet review: 521869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Jordan algebras are characterized from amongst the finite dimensional commutative algebras without the use of identities. This is achieved by investigating the properties of the linear fractional transformations generated by the quasi-inversion and all translations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17C99

Retrieve articles in all journals with MSC: 17C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0521869-5
Keywords: Jordan algebra, linear fractional map, quasi-inversion
Article copyright: © Copyright 1979 American Mathematical Society